Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
CASE REPORTS
IgA Nephropathy after Nivolumab Therapy for Postoperative Recurrence of Lung Squamous Cell Carcinoma
Seiji KishiMasanori MinatoAtsuro SaijoNaoka MurakamiMasanori TamakiMotokazu MatsuuraTaichi MurakamiKojiro NagaiHideharu AbeYasuhiko NishiokaToshio Doi
著者情報
ジャーナル オープンアクセス

2018 年 57 巻 9 号 p. 1259-1263

詳細
抄録

Immune checkpoint inhibitors (ICIs) are becoming a common and important cancer therapy. ICIs are associated with a unique category of side effects, termed immune-related adverse events (irAEs). We herein report the case of a 72-year-old man with postoperative recurrence of lung squamous cell carcinoma who was treated with nivolumab and who developed proteinuria and a worsening kidney function. A kidney biopsy revealed IgA nephropathy. After drug withdrawal, the proteinuria improved and the deterioration of the patient's renal function was halted. Although renal irAEs are considered to be rare and glomerulonephritis is not typical presentation, physicians need to pay more attention to renal irAEs and glomerular injury.

著者関連情報
© 2018 by The Japanese Society of Internal Medicine
前の記事 次の記事
feedback
Top